# SDR 97ZZZX688

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N894
- Make and model: Cessna 172I
- Aircraft serial: 17257119
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 05230413
- Condition: Corroded
- Location: Lt Ws 137-148
- Part time: 5,154 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY SURFACE CORROSION ON AFT SPAR OF LT WING BETWEEN STA 148-137.  REMOVED AND REPLACED PART.  AIRCRAFT WAS BASED IN CENTRAL FLORIDA.  PART HAD NO PRIMER PROTECTION FROM FACTORY.
